# SDR 2021FA0000221

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: General aviation
- Make and model: Gulstm G280
- Aircraft serial: 2202
- Aircraft time: 313 hours, 191 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820116
- Part serial: 19144H3900
- Condition: Crazed
- Location: Cockpit
- Part time: 313 hours, 191 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSCREEN SHATTERED INFLIGHT
